JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EIGENVALUES OF COUNTABLY CONDENSING ADMISSIBLE MAPS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EIGENVALUES OF COUNTABLY CONDENSING ADMISSIBLE MAPS
KIM IN-SOOK;
  PDF(new window)
 Abstract
Applying a fixed point theorem for compact admissible maps due to Gorniewicz, we prove that under certain conditions each count ably condensing admissible maps in Frechet spaces has a positive eigenvalue. This result has many consequences, including the well-known theorem of Krasnoselskii.
 Keywords
eigenvalues;count ably condensing maps;admissible maps;measures of noncompactness;
 Language
English
 Cited by
 References
1.
R. R. Akhmerov, M. I. Kamenskii, A. S. Potapov, A. E. Rodkina, and B. N. Sadovskii, Measures of Noncompactness and Condensing Operators, Birkhauser, Basel, 1992

2.
J. M. Ayerbe Toledano, T. Dominguez Benavides, and G. Lopez Acedo, Measures of Noncompactness in Metric Fixed Point Theory, Birkhauser, Basel, 1997

3.
P. M. Fitzpatrick and W. V. Petryshyn, Positive eigenvalues for nonlinear multivalued noncompact operators with applications to differential operators, J. Differential Equations 22 (1976), 428-441 crossref(new window)

4.
L. Gorniewicz, A Lefschetz-type fixed point theorem, Fund. Math. 88 (1975), 103-115

5.
L. Gorniewicz, Homological methods in fixed point theory of multivalued maps, Dissertationes Math. 129 (1976), 71

6.
L. Gorniewicz, Topological Fixed Point Theory of Multivalued Mappings, Kluwer, Dordrecht, 1999

7.
S. Hahn, Eigenwertaussagen fur kompakte und kondensierende mengenwertige Abbildungen in topologischen Vektorraumen, Comment. Math. Univ. Carolin. 20 (1979), 123-141

8.
T. Jerofsky, Zur Fixpunkttheorie mengenwertiger Abbildungen, Dissertation A, TU Dresden, 1983

9.
I.-S. Kim, Positive eigenvalues of countably contractive maps, Math. Comput. Modelling 38 (2003), 1087-1092 crossref(new window)

10.
I.-S. Kim, Some results on positive eigenvalues of admissible maps, Nonlinear Anal. 52 (2003), 1755-1763 crossref(new window)

11.
M. A. Krasnoselskii, Positive Solutions of Operator Equations, Gosudarstv. Iz- dat. Fiz.-Mat. Lit., Moscow, 1962 (Russian); Noordhoff, Groningen, 1964

12.
M. Landsberg and T. Riedrich, Uber positive Eigenwerte kompakter Abbildungen in topologischen Vektorraumen, Math. Ann. 163 (1966), 50-61 crossref(new window)

13.
T. W. Ma, Topological degrees of set-valued compact fields in locally convex spaces, Dissertationes Math. (Rozprawy Mat.) 92 (1972), 43

14.
I. Massabo and C. A. Stuart, Positive eigenvectors of k-set contractions, Non- linear Anal. 3 (1979), 35-44 crossref(new window)

15.
H. Monch, Boundary value problems for nonlinear ordinary differential equa- tions of second order in Banach spaces, Nonlinear Anal. 4 (1980), 985-999 crossref(new window)

16.
S. Reich, Characteristic vectors of nonlinear operators, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) 50 (1971), no. 8, 682-685

17.
T. Riedrich, Vorlesungen uber nichtlineare Operatorengleichungen, Teubner-Texte Phys. 1976

18.
J. Schauder, Der Fixpunktsatz in Funktionalraumen, Studia Math. 2 (1930), 171-180

19.
M. Vath, Fixed point theorems and fixed point index for countably condensing maps, Topol. Methods Nonlinear Anal. 13 (1999), 341-363

20.
M. Vath, An axiomatic approach to a coincidence index for noncompact function pairs, Topol. Methods Nonlinear Anal. 16 (2000), 307-338

21.
M. Vath, On the connection of degree theory and 0-epi maps, J. Math. Anal. Appl. 257 (2001), 223-237 crossref(new window)